# SDR CALA2025022400406

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 51,338 hours, 25,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120800
- Condition: Corroded
- Location: Fr58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STR 41R CORRODED BETWEEN FR 58 AND FR 59.   ACCOMPLISHED REPAIR ON AFT CARGO COMP STR 41R BETWEEN FR 58 AND FR 59 PER HAECO REO-L25363 REV IR WITH NO DEVIATIONS AS DIRECTED BY ECRA 5341-01475.
